MathSciNet Relay Station
MathSciNet bibliographic data
MR1836746 60G51 (60J55)
Alili, Larbi; Chaumont, Loïc A new fluctuation identity for Lévy processes and some applications. Bernoulli 7 (2001), no. 3, 557–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement